# SDR DL733030275

- Difficulty date: March 24, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 49,300 hours, 33,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991008
- Condition: Damaged
- Location: 24 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY EXIT LIGHT INOP AT SEAT 24DEF.  REPLACED WIRE CONNECTORS AT LIGHT ASSY.  OPS CHECKS NORMAL.
